# SDR DALA2019102196030

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 51,108 hours, 26,364 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND TORN ON BODY PANEL 148DB. PER A319 SRM 53-35-11-300-09 DEFERRED SEAL TO MOM WITH DAILY INSPECTION OF SPEED TAPE REQUIRED WITH REPAIRS IN 600 HOURS. LOG PAGE STILL OPEN....
